Secure outsourcing algorithms of modular exponentiations with optimal checkability based on a single untrusted cloud server

Fu, Anmin, Zhu, Yiming, Yang, Guomin, Yu, Shui and Yu, Yan 2018, Secure outsourcing algorithms of modular exponentiations with optimal checkability based on a single untrusted cloud server, Cluster computing, vol. 21, no. 4, pp. 1933-1947, doi: 10.1007/s10586-018-2830-7.

Attached Files
Name Description MIMEType Size Downloads

Title Secure outsourcing algorithms of modular exponentiations with optimal checkability based on a single untrusted cloud server
Author(s) Fu, Anmin
Zhu, Yiming
Yang, Guomin
Yu, ShuiORCID iD for Yu, Shui orcid.org/0000-0003-4485-6743
Yu, Yan
Journal name Cluster computing
Volume number 21
Issue number 4
Start page 1933
End page 1947
Total pages 15
Publisher Springer
Place of publication New York, N.Y.
Publication date 2018-12
ISSN 1386-7857
1573-7543
Language eng
DOI 10.1007/s10586-018-2830-7
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2018, Springer Science+Business Media
Persistent URL http://hdl.handle.net/10536/DRO/DU:30113427

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 10 Sep 2018, 14:35:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.